Communications in Mathematical Physics

, Volume 222, Issue 3, pp 503–531

Global Uniqueness in the Inverse Scattering Problem¶for the Schrödinger Operator¶with External Yang–Mills Potentials

Authors

  • G. Eskin
    • Department of Mathematics, UCLA, Los Angeles, CA 90095-1555, USA. E-mail: eskin@math.ucla.edu

DOI: 10.1007/s002200100522

Cite this article as:
Eskin, G. Commun. Math. Phys. (2001) 222: 503. doi:10.1007/s002200100522

Abstract:

We consider the Schrödinger equation in Rn, n≥ 3, with external Yang–Mills potentials having compact supports. We prove the uniqueness modulo a gauge transformation of the solution of the inverse boundary value problem in a bounded convex domain. A similar uniqueness result holds for the inverse scattering problem at a fixed energy.

Copyright information

© Springer-Verlag Berlin Heidelberg 2001